Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Took susten for delayed period. Is it okay?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Period got delayed and the advise to take susten 200 (10days) orally. But I got period when i stopped the table. usually how many day after period will come after taking susten 200. also, i got my period before 1 week of my reqular cycle
Posted Tue, 2 Apr 2013 in Women's Health
Answered by Dr. Nilofer AR 6 minutes later
Thanks for your query.

Usually after taking susten 200 orally, you will get your periods within 7 days of stopping drug.
There are normal variations in menstrual cycle. There is nothing to worry if you get your cycle 1 week before. Its absolutely normal.
Hope this helps.
Feel free to ask for further clarifications,
Dr Nilofer
Above answer was peer-reviewed by
Follow-up: Took susten for delayed period. Is it okay? 13 minutes later
Thanks for your reply.

but this time i have very light bleeding. but i have severe lower back pain (feel like needle pain) and abdomen pain. Monday it started and stopped in the morning itself and again tues day ni8 started and stopped yesterday morning and again it started today morning. usually imy period will start from the first day and stops at 4th day.

this time the pain is very horrible especially the lower back pain. could you please clarify is there any side effects because my friends are telling you might be pregnant it seems to be implantation.

please advise.
Answered by Dr. Nilofer AR 4 minutes later
This symptom of menstrual irregularity is a common side effect of susten .It is not implantation bleeding.
It will take 15 days to normalize.
For pain you can take tablet mefthal plus twice daily(morning and evening) for 5 days.
Hope this helps.
I will be happy to help if you have follow up clarifications.
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor